# SDR CALA2018062101473

- Difficulty date: June 13, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover Plate
- Part number: D5211083000251
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR COVER PLATE CRACKED ON UPPER RIGHT CORNER.    REMOVED AND REPLACED L1 DOOR UPPER COVER PLATE IAW SRM 5 1-42-11. INSTALLED NEW RUB STRIPS  IAW AMM 52-11-18-300-002-A.
